# SDR R61A2023041500244

- Difficulty date: March 30, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 37,107 hours, 23,861 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17066664001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP CORRODED ON FRAME 76 AND STRINGERS 28R-29R. REMOVED AND REPLACED SHEAR CLIP ON FRAME 76 BETWEEN STGR 28R-29R REFER SRM 51-40-08
